Parameterless discrete Painlevé equations and their Miura relations - IN2P3 - Institut national de physique nucléaire et de physique des particules Access content directly
Journal Articles Journal of Nonlinear Mathematical Physics Year : 2016

Dates and versions

in2p3-02025260 , version 1 (19-02-2019)

Identifiers

Cite

B. Grammaticos, A. Ramani. Parameterless discrete Painlevé equations and their Miura relations. Journal of Nonlinear Mathematical Physics, 2016, 23 (1), pp.141-149. ⟨10.1080/14029251.2016.1135647⟩. ⟨in2p3-02025260⟩
0 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More